MathSciNet Relay Station
MathSciNet bibliographic data
MR1815213 (2002b:35130) 35L60 (35B65 35L65 46E35 46N20)
DeVore, Ronald; Petrova, Guergana The averaging lemma. J. Amer. Math. Soc. 14 (2001), no. 2, 279–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement